Alert archive / Michigan / Lake Effect Snow Advisories in 2013

Lake Effect Snow Advisory 21, NWS Gaylord, MI

November 28, 2013Benzie County, Leelanau County, Manistee County, Michigan

NWS Gaylord, MI issued this lake effect snow advisory at Nov 28, 2013, 6:42 PM EST for Benzie County, Leelanau County, Manistee County, Michigan. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2013, 6:42 PM EST (23:42 UTC)
Expired
Nov 29, 2013, 3:15 AM EST
In force
9 hr
Issued by
NWS Gaylord, MI

Counties Benzie County, MI, Leelanau County, MI, Manistee County, MI

The radar

The NCL Michigan radar (KAPX), 116 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WWUS43 KAPX 282342
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
642 PM EST THU NOV 28 2013

...LAKE EFFECT SNOW SHOWERS THIS EVENING...


MIZ020-025-031-290500-
/O.CAN.KAPX.WW.Y.0024.000000T0000Z-131129T0000Z/
/O.NEW.KAPX.LE.Y.0021.131128T2342Z-131129T0500Z/
LEELANAU-BENZIE-MANISTEE-
INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...MANISTEE
642 PM EST THU NOV 28 2013

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.
THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

HAZARDOUS WEATHER...

 * LAKE EFFECT SNOW SHOWERS WILL CONTINUE IN BENZIE AND WESTERN
   LEELANAU COUNTIES THIS EVENING...AND MOVE INTO MANISTEE COUNTY.

 * TOTAL DAYTIME AND EVENING SNOW ACCUMULATIONS OF 4 TO 7 INCHES
   ARE EXPECTED ALONG THE LAKE MICHIGAN COASTLINE FROM GLEN ARBOR
   SOUTH TO ONEKAMA.

IMPACTS...

 * SNOW COVERED AND SLIPPERY ROADS.

 * VISIBILITIES REDUCED TO QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A LAKE EFFECT SNOW ADVISORY MEANS LAKE EFFECT SNOW WILL MAKE 
   TRAVEL DIFFICULT IN SOME AREAS. SLOW DOWN AND EXERCISE 
   CAUTION. 

 * WE WELCOME YOUR SNOWFALL REPORTS ANYTIME AT 1-800-647-8676 OR 
   ONLINE VIA FACEBOOK AND TWITTER. 

&&

$$

MIZ026-032-033-290045-
/O.CAN.KAPX.WW.Y.0024.000000T0000Z-131129T0000Z/
GRAND TRAVERSE-WEXFORD-MISSAUKEE-
INCLUDING THE CITIES OF...TRAVERSE CITY...CADILLAC...LAKE CITY
642 PM EST THU NOV 28 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

$$

JZ
2 follow-up statements
506 
WWUS43 KAPX 290341
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1041 PM EST THU NOV 28 2013

...LAKE EFFECT SNOW SHOWERS TONIGHT...

MIZ020-025-031-290900-
/O.EXT.KAPX.LE.Y.0021.000000T0000Z-131129T0900Z/
LEELANAU-BENZIE-MANISTEE-
INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...MANISTEE
1041 PM EST THU NOV 28 2013

...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM EST
FRIDAY...

THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
FRIDAY. 

HAZARDOUS WEATHER...

 * LAKE EFFECT SNOW SHOWERS CONTINUE IN LEELANAU...BENZIE...AND
   MANISTEE COUNTIES. THESE WILL GRADUALLY DIMINISH DURING THE
   OVERNIGHT HOURS.

 * TOTAL DAYTIME AND NIGHTTIME SNOW ACCUMULATIONS OF 4 TO 7
   INCHES ARE EXPECTED ALONG THE LAKE MICHIGAN COASTLINE FROM GLEN
   ARBOR SOUTH TO ONEKAMA.

IMPACTS...

 * SNOW COVERED AND SLIPPERY ROADS.

 * VISIBILITIES REDUCED TO QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A LAKE EFFECT SNOW ADVISORY MEANS LAKE EFFECT SNOW WILL MAKE 
   TRAVEL DIFFICULT IN SOME AREAS. SLOW DOWN AND EXERCISE 
   CAUTION. 

 * WE WELCOME YOUR SNOWFALL REPORTS ANYTIME AT 1-800-647-8676 OR 
   ONLINE VIA FACEBOOK AND TWITTER. 

&&

$$

JZ
834 
WWUS43 KAPX 290815
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
315 AM EST FRI NOV 29 2013


MIZ020-025-031-290915-
/O.CAN.KAPX.LE.Y.0021.000000T0000Z-131129T0900Z/
LEELANAU-BENZIE-MANISTEE-
INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...MANISTEE
315 AM EST FRI NOV 29 2013

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

$$

What forecasters said that day

The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this lake effect snow advisory went out at Nov 28, 6:29 PM EST, 13 minutes earlier.

Area forecast discussion, Nov 28, 6:29 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
629 PM EST THU NOV 28 2013

.SYNOPSIS...
ISSUED AT 437 PM EST THU NOV 28 2013

COLD CONDITIONS AND SNOW SHOWERS WILL CONTINUE ACROSS THE AREA AS A
WEAK CLIPPER SYSTEM PUSHES OVER NORTHERN MICHIGAN. THIS SYSTEM WILL
DEPART TONIGHT WHILE HIGH PRESSURE BUILDS INTO THE GREAT
LAKES...ENDING ANY LINGERING SNOW SHOWERS. MORE LIGHT SNOW WILL PUSH
THROUGH THE REGION SATURDAY COURTESY OF WEAK LOW PRESSURE CROSSING
THE AREA. WARMER WEATHER IS EXPECTED SUNDAY THROUGH TUESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 437 PM EST THU NOV 28 2013

CURRENTLY, SEVERAL MESO-VORTICES HAVE BEEN OVER N LAKE MICHIGAN THIS
AFTERNOON. ONE MOVED INTO NW LOWER NEAR FKS ABOUT AN HOUR OR TWO
AGO. WITH THE CENTER OF CIRCULATION NOW NE OF TVC AND A DECENT BAND
OF SNOW NEAR ACB. THE OTHER VORTEX IS CURRENTLY NEAR NORTHERN GREEN
BAY. THESE VORTS ARE DUE TO THE AREA OF LOW PRESSURE THAT IS
CURRENTLY OVER LAKE MICHIGAN, AND WILL BE THE FOCUS OF THIS
FORECAST.

THE NEXT COUPLE OF HOURS (THROUGH 00Z)...SNOW BANDS WILL BE HIT AND
MISS WHILE THE WARM FRONTAL SNOW (THE WARM FRONT STRETCHED OUT
ACROSS SOUTHERN LOWER AT THE MOMENT) WILL CONTINUE IN NW LOWER. THE
MODEL THAT SEEMS TO BE HANDLING THESE VORTS THE BEST IS THE LOCAL
12Z WRF4KM WITH WITH THE MID LAKE VORT CURRENTLY CENTERED JUST EAST
OF THE MOUTH OF GREEN BAY. IT HAS THE CENTER OF ROTATION DRIFTING
SOUTH TO NEAR GRAND TRAVERSE LIGHT, PRODUCING NORTHWEST FLOW AND
WITH THE MOISTURE OF 90% IN THE 850-700 MB LAYER, WILL EXPECT THAT
EVEN WITH THE SHORT FETCH (AND INVERSION HEIGHTS OF OVER 7000 FEET)
THAT THE CONVECTION SHOULD BE DECENT ENOUGH TO CONTINUE TO PRODUCE
MODERATE TO HEAVY SNOW BANDS ALONG THE LAKE MICHIGAN SHORELINE.

REST OF TONIGHT...THROUGH 06Z, THE BANDS WILL CONTINUE TO WORK THERE
WAY INTO THE FORECAST AREA, AS THE SFC LOW REMAINS OVER THE FORECAST
AREA, AS A WEAKENING TROUGH THAT IS BEING SUSTAINED BY THE LAKE
AGGREGATE TROUGHING. DRIER AND WARMER, SYNOPTIC AIR WILL CONTINUE TO
MOVE INTO THE REGION SLOWING DOWN THE CONVECTION SO THAT THE SNOW
CHANCE OF SNOW WILL DIMINISH THROUGH THE LATE EVENING. THE SOUTHEAST
FLOW WILL CONTINUE OVER LAKE HURON, AND THE SE BAND LOOKS LIKE IT
WILL BEGIN TO DRIFT INLAND DURING THE EVENING. AFTER 06Z, THE DRY
AIR REALLY MOVES IN ALLOWING SOME OF THE SKIES TO CLEAR, ESPECIALLY
IN THE CENTER OF THE STATE. THE WINDS BEGIN TO START TO TURN A BIT
TOWARD THE SOUTHWEST OVERNIGHT.

FRIDAY...WITH THE MOISTURE DWINDLING DOWN TO ABOUT 30% IN THE
850-700 MB LAYER, AND THE WINDS ALL TURNING OUT OF THE SOUTHWEST
DURING THE DAY, THE 850 MB TEMPERATURE FALLING TO AROUND -6C BY 00Z,
THE SNOW BANDS WILL CONTINUE, BUT AT A MUCH LESS INTENSE RATE. SO
MINOR TO LIGHT AMOUNTS WILL FALL IN THE WSW AND SW FLOW AREAS OF N
LOWER AND E UPPER.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 437 PM EST THU NOV 28 2013

SYNOPSIS...FULL LATITUDE LONG WAVE TROUGH REMAINS OVER EASTERN NORTH
AMERICA THIS THANKSGIVING HOLIDAY...WHILE PATTERN OVER WESTERN NORTH
AMERICA SHOWING SIGNS OF SPLITTING WITH A NORTHERN BRANCH SHORT WAVE
RIDGE MOVING INTO THE CANADIAN PRAIRIE PROVINCES...WHILE A CUT OFF
LOW FORMS OFF THE CALIFORNIA COAST.  NORTHERN BRANCH FLOW CONTAINS
ADDITIONAL SHORT WAVE TROUGHS ALONG THE BRITISH COLUMBIA COAST AS
WELL AS DIGGING SOUTHEAST ACROSS ALASKA.

BRITISH COLUMBIA SHORT WAVE GETS KICKED EAST ACROSS CENTRAL CANADA
AND TOWARD THE UPPER GREAT LAKES THIS WEEKEND...WHILE INCREASING
BLOCKING EAST OF THE DATELINE (STRONG NEGATIVE TENDENCIES IN EPO/WPO
TELECONNECTIONS) WILL RULE THE ROOST FOR NORTH AMERICAN PATTERN
EVOLUTION HEADING INTO THE FIRST WEEK OF DECEMBER.  ALASKA SHORT
WAVE FORECAST TO DROP SOUTH ALONG THE PACIFIC COAST AND INTO THE
NORTHWESTERN U.S. BY EARLY NEXT WEEK...WITH RISING HEIGHTS AND
MODERATING TEMPERATURES IN TURN ACROSS THE MIDWEST/GREAT LAKES.
THERE IS (OF COURSE) A LOT OF UNCERTAINTY IN THE DETAILS WITH
RESPECT TO TIMING OF HEIGHT FALLS PUSHING EAST AND SYNERGY BETWEEN
ARCTIC/POLAR JET STREAMS BY THE MIDDLE OF NEXT WEEK.  THIS ALSO
IMPACTS THE SURFACE PRESSURE FORECAST...WITH DIFFERENCES IN STRENGTH
OF RIDGING EXPECTED TO EXTEND FROM ONTARIO SOUTH THROUGH THE GREAT
LAKES AND INTO THE SOUTHEASTERN U.S. THROUGH THE MIDDLE OF NEXT
WEEK.

FORECAST CONCERNS THROUGH THE WEEKEND WILL FOCUS ON APPROACHING
CLIPPER WAVE FOR SATURDAY...AND ANY LINGERING LAKE CONVECTION IN ITS
WAKE SUNDAY.

FRIDAY NIGHT THROUGH SUNDAY...INCREASING WARM ADVECTION/ISENTROPIC
ASCENT FRIDAY NIGHT AS CLIPPER WAVE COMES ACROSS MANITOBA AND INTO
NORTHWEST ONTARIO BY EARLY SATURDAY.  PLENTY OF MID/HIGH CLOUDS TO
START THE NIGHT...BUT INITIAL BACKING OF LOW LEVEL WINDS TO THE
SOUTHWEST WILL PULL VERY DRY AIR ACROSS MICHIGAN/WISCONSIN SO WILL
TAKE SOME TIME TO MOISTEN LOW LAYERS SUFFICIENTLY TO ALLOW
PRECIPITATION TO REACH THE SURFACE.  THIS MAY NOT OCCUR UNTIL
SATURDAY...WITH A BAND OF SNOW DROPPING FROM NORTHWEST TO SOUTHEAST
ACROSS THE FORECAST AREA (EASTERN UPPER/STRAITS DURING THE
MORNING...DOWN TO THE M-55 CORRIDOR DURING THE AFTERNOON).  SNOW
ACCUMULATIONS EXPECTED TO BE LIGHT...PROBABLY BEST ACROSS EASTERN
UPPER AND THE TIP OF THE MITT COUNTIES.

SYNOPTIC SNOWFALL LOOKS TO EXIT CENTRAL LOWER COUNTIES SATURDAY
EVENING AS A WEAK COLD FRONT CROSSES NORTHERN MICHIGAN.  SUNDAY
LOOKS FAIRLY QUIET...CERTAIN TO BE SOME NUISANCE CLOUD AND POSSIBLY
SOME FLURRY ISSUES WITH SHALLOW INSTABILITY IN PLACE.

EXTENDED FORECAST (MONDAY THROUGH THURSDAY)...HIGH PRESSURE RIDGE
ACROSS ONTARIO/QUEBEC WITH ANTICYCLONIC/EASTERLY BOUNDARY LAYER FLOW
DEVELOPING OVER THE UPPER LAKES FOR MONDAY/TUESDAY.  NO REAL
CONCERNS SYNOPTICALLY...LONG EASTERLY FETCH ACROSS LAKE HURON CAN BE
A GOOD SETUP FOR SHALLOW NUISANCE LAKE SNOWS INTO NORTHEAST LOWER.
HOW THINGS EVOLVE ACROSS THE MIDWEST IS UP IN THE AIR FOR
MIDWEEK...THOUGH WITH WARMER AIR TRYING TO RETURN CHANCES SHOULD
INCREASE FOR SOME LIGHT SNOW TO DEVELOP.  WILL INTRODUCE THIS INTO
THE NEW WEDNESDAY NIGHT/THURSDAY FORECASTS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 629 PM EST THU NOV 28 2013

OCCASION MVFR TO IFR IN SHSN TVC/PLN THIS EVENING. MVFR CIGS
POSSIBLE PLN FRIDAY. OTHERWISE VFR.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO PARTS OF NW LOWER MI
THIS EVENING...THEN DIMINISH AS HIGH PRESSURE BUILDS IN FROM THE
NW. PLN/TVC WILL SEE OCCASIONAL RESTRICTIONS THIS EVENING.
DEVELOPING SW FLOW BEHIND THE HIGH COULD SPILL LAKE EFFECT CLOUDS
(AND PERHAPS FLURRIES) BACK INTO THE NW LOWER MI TAF SITES...
ESPECIALLY PLN...DURING THE DAY FRIDAY.

LIGHT WINDS TONIGHT...A TOUCH OF A SW BREEZE FRIDAY.

&&

.MARINE...
ISSUED AT 437 PM EST THU NOV 28 2013

WITH THE SFC LOW OVER NORTHERN LAKE MICHIGAN THE GRADIENT WILL BE
VERY WEAK THROUGH FRIDAY. THIS WILL LEAD TO VARIABLE WINDS AT 10
KNOTS OR LESS, AND RELATIVELY FLAT SEAS. FRIDAY NIGHT, HOWEVER, THE
AS SFC HIGH MOVES EAST AND THE NEXT CLIPPER SYSTEM MOVES TOWARD THE
FORECAST AREA, THE GRADIENT TIGHTS UP FOR WINDS AND WIND GUSTS TO BE
IN THE SMALL CRAFT RANGE, AND ALSO THE WAVES, MAINLY IN N LAKE
MICHIGAN, AND A LITTLE MORE SPECIFICALLY ALONG THE E UPPER
SHORELINE. THESE CONDITIONS ARE EXPECTED TO REMAIN THROUGH SATURDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ020-
     025-026-031>033.
LH...NONE.
LM...NONE.
LS...NONE.

&&

SYNOPSIS...KB
SHORT TERM...JL
LONG TERM...JB
AVIATION...JZ
MARINE...JL
Hazardous weather outlook, Nov 28, 3:56 PM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EST THU NOV 28 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
291100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
356 PM EST THU NOV 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

PERIODS OF LOCALLY HEAVY SNOWFALL AROUND AND SOUTH OF GRAND TRAVERSE
BAY WILL WIND DOWN THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AND WIND
SPEEDS...AT ANY TIME. REPORTS MAY BE MADE ONE OF FOUR WAYS:

BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS)

BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV

BY TWITTER: TWITTER.COM/NWSGAYLORD

ON THE INTERNET: WWW.CRH.NOAA.GOV/APX/FEEDBACK/SEND_APX.PHP

&&

WEATHER.GOV/GAYLORD.

JPB

In the hours before

Special weather statement, Nov 28, 3:39 PM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
339 PM EST THU NOV 28 2013

MIZ019-021-027-282245-
CHARLEVOIX-ANTRIM-KALKASKA-
INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...KALKASKA
339 PM EST THU NOV 28 2013

...MODERATE TO HEAVY SNOW OVER PORTIONS OF NORTHWEST LOWER
MICHIGAN...

A FEW BANDS OF SNOW HAVE MOVED INLAND FROM GRAND TRAVERSE BAY AND
LAKE MICHIGAN OVER ANTRIM...KALKASKA AND CHARLEVOIX COUNTIES.
HEAVY SNOW WILL BRIEFLY REDUCE VISIBILITIES TO ONE QUARTER MILE OR
LESS ALONG PORTIONS OF US-31...US-131...M-88 AND M-66. SOME TOWNS
THAT COULD BE IMPACTED BY THESE SNOW BANDS ARE
KALKASKA...BELLAIRE...MANCELONA...CHARLEVOIX AND EAST JORDAN.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 4:43 AM ESTWinter Weather AdvisoryAPXBenzie, Grand Traverse, Leelanau, Manistee, Missaukee, Wexford14 hr

Nearby

Lake Effect Snow Advisories in Michigan, 2013Every lake effect snow advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.